# SDR SWIA200819566

- Difficulty date: April 29, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 15,066 hours, 13,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6055 - EMERGENCY FLOOD LIGHT IS INOP.  REPLACED NR 4 ELBP BATTERY CHARGER IAW CRJ MM 33-51-05.  OPS CHECK GOOD.
